Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

181 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

my heart stopped and ended up in hdu( high dependence unit)

28yrs old healthy except i have died while in having sugery?
I am only 28 and a few mnths ago had to have my tubes done cause i had cancer.But during the operation my heart stopped and ended up in hdu( high dependence unit) then cardio ward scared me badly now i am scared that may happen again and my kids will have noone how can i stop this from happening when i eat healthy exercise 3-4 days a week
Fri, 11 Dec 2009
Report Abuse
Question is related to
Drug/Medication
  User's Response
's  Response
This sounds more like a reaction to the anesthetic than a true health problem. At least from the information you listed. Did your doctor tell you you have a heart problem? If not it was a reaction to the surgery. My wife is a nurse who cares for a variety of patients. She says she hopes you had all of your female parts removed to eliminate the chance of cancer spreading. All you can do now is take lots of time with your children and teach them to be the best people they can be. That way if you leave them they will have had a good foundation to help them live a good life as adults. If you can afford it, buy some more life insurance to help them in case you die. We have annuities that we can collect even if we live to be old! Good luck.........
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My wife has been taking insugen (Biocon) 30/70 24 units in the morning and 16 units at night but her sugar levels are still not coming in noral range. She has been taking this for quite some time now and the doctor keeps increasing the dosage. Do we need to change to a different brand if this one has stopped working.

doctor1 MD

hi doctor i am following a weight loss program i have not joined any gym i am just going for a jog 5 days a week for 40 mins & follwing a diet i am 25 & work in a mobile company I have got a heartmeter with the chest strap it has a feature which says that it can estimate the fat burnt it does calculates & gives the calorie burnt also i want to know how does it measure the fat burnt by capturing my heart rates n exercise time the device gives fat burnt readings in g, which i dont understand any idea about the unit in which fat burnt is measured

doctor1 MD

My gynecologist prescribed vitamin d 50,000 unit to take every two weeks, but my regular MD advised me not to take it because it could cause calcium build up around my heart. I have a family history of heart problems in my family. I do not know where to take it or not.

Recent questions on  Aspirin

doctor1 MD

I am experiencing a pain in my left arm running from the middle of my arm through my forearm and into my fingers. The pain resembles an electric shock and is continuous. It is not my entire arm, but deep within it. I am a male, age 48, 6 10 and 250 lbs. I had a pericardial effusion about 5 years ago, but no other heart related illnesses. However, cardio issues do run in my family. I have been a nonsmoker for the last 5 years, since the illness mentioned above. I have taken a 325mg aspirin. I use Prilosec OTC once daily for my acid reflux, but no other meds or known medical issues. I am unemployed/uninsured, so going to a hospital is a big decision. So, I am asking an opinion first from you.

doctor1 MD

Hi, my husband was diagnosed with ventricular tachychardia. Lastnight he was experiencing dizziness and felt like the whole room was spinning around. He is also diabetic and has high blood pressure. He is currently taking the following meds. Nifedipine 10mg. generic for procardia (2 capsules 3x daily), Aspirin 325 mg.(1 tablet daily), Metroprolol 50mg. generic for Lopressor (1 capsule 2x daily) , Pravastatin 40mg. generic for Pravachol) (1 taken before bedtime), Lisonopril 40mg. generic for zestril ((2 tablets daily - 1 in a.m. and the other in p.m.) , and Metformin 500mg. generic for glucophage (1 tablet 1x daily) . The Nifedipine that his taking really makes him really drowsy, and sleep alot. What can I do? I m also thinking that what happened to him lastnight was partly due to his diabetes and possibly his blood pressure. I fed him turkey burger (plain), no salt only garlic and herb with lettuce on wheat bread. He is now currently sleeping. Would he be okay later?

doctor1 MD

hello thankyou i have had a duel chamber fitted in dec for bradycardia, all was well then april gone i had a very mild h/attack caused through plaque i have a leaking valve which is mod at moment my main query is that my blood pressure has dropped to 114/64 my doctor dropped my b/p meds from 4 to 2 and i am on other heart meds b/blockers statins b/thinners and aspirin i am rather frightened whats going on now thankyou my pace maker as i may have said is now set at 55 thankyou.

doctor1 MD

Hi, I am Shyam with 28 years old. Six months back I had a chest pain and I got admitted to hospital. They told it is a major heart attack and given some medicines(Aspirin, concor 5) After that I had a serious Gasteric issues. So I consulted with some of the gastroentrology. They couldn t solve my problems. Later again I went to cardiology specailist so he suggested some tablets like stalopam plus. I am having that tablets for last 4 months. If I stop that I am getting the gasteric issue again and feeling headache, drowsiness and all.. Is there any serious side effects for that tablets and how long I have to continue that... Can you please brief that how the stalopam tablet related to gasteric issue. I heard that it is for dipression, anxiety.... So can you please suggest me on this Regards, Shyam Sunder

doctor1 MD

I have strep throat . I started amoxicillin yesterday, but it seems the swelling in my throat is worse. Is this to be expected? How soon should the medication kick in?

doctor1 MD

I have had a pain under my right shoulder blade for about 8 hours. I've taken aspirin and put heat on it no relief

doctor1 MD

6 days ago my lips swelled up and my eyes swelled shut I had prednisone and it took 40mg to get it down. It came back in about 12 hours and took more prednisone and I had hives on my neck , under arms and in the groin. Went to a doctor and he...